# SDR 5336002

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N212RR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5336
- Aircraft time: 7,098 hours, 3,715 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 24412047
- Condition: Faulty
- Location: Lt Tailpipe
- Part time: 7,098 hours, 3,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE, LH JET PIPE OVERHEAT ANNUNCIATOR ILLUMINATED.  FOLLOWED CHECK LIST AND RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  TROUBLESHOT PROBLEM TO DEFECTIVE FIRE LOOP.  REPLACED FIRE LOOP, OPS CHECK, RETURN A/C TO SERVICE.
